Seroquel Withdrawal Symptoms

Seroquel® (quetiapine fumarate) is a prescription medication approved to treat schizophrenia or bipolar disorder. As with most medications for mental illnesses, stopping Seroquel is not recommended without your healthcare provider's approval. Although the drug is not addicting and is not likely to be abused, the brain may need time to adjust to a decrease in levels.
 
Potential Seroquel withdrawal symptoms include nausea and vomiting, insomnia, symptoms of schizophrenia (such as delusions or hallucinations), and symptoms of bipolar disorder (such as depression or mania). These withdrawal symptoms may not improve with time, as they may be symptoms of the underlying disorder (schizophrenia or bipolar disorder).
 
(Click Seroquel Withdrawal to learn about other possible Seroquel withdrawal symptoms and to find out how your healthcare provider can minimize your risk of developing withdrawal symptoms.)
 
Quick Tips to Reduce Stress
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.